
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Forecasting a New Type of Virus Spread: A Case Study of COVID-19 with Stochastic Parameters
Victor Zakharov, Yu. Е. Balykina, Igor Ilin, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3725-3725
Open Access | Times Cited: 10
Victor Zakharov, Yu. Е. Balykina, Igor Ilin, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3725-3725
Open Access | Times Cited: 10
Showing 10 citing articles:
New Challenges in the Mathematical Modelling and Control of COVID-19 Epidemics: Analysis of Non-Pharmaceutical Actions and Vaccination Strategies
Cristiano Maria Verrelli, Fabio Della Rossa
Mathematics (2024) Vol. 12, Iss. 9, pp. 1353-1353
Open Access | Times Cited: 1
Cristiano Maria Verrelli, Fabio Della Rossa
Mathematics (2024) Vol. 12, Iss. 9, pp. 1353-1353
Open Access | Times Cited: 1
Zero-and-One Integer-Valued AR(1) Time Series with Power Series Innovations and Probability Generating Function Estimation Approach
Vladica Stojanović, Hassan S. Bakouch, Еуген Љајко, et al.
Mathematics (2023) Vol. 11, Iss. 8, pp. 1772-1772
Open Access | Times Cited: 3
Vladica Stojanović, Hassan S. Bakouch, Еуген Љајко, et al.
Mathematics (2023) Vol. 11, Iss. 8, pp. 1772-1772
Open Access | Times Cited: 3
Asymptotic Properties and Application of GSB Process: A Case Study of the COVID-19 Dynamics in Serbia
Mihailo R. Jovanović, Vladica Stojanović, Kristijan Kuk, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3849-3849
Open Access | Times Cited: 5
Mihailo R. Jovanović, Vladica Stojanović, Kristijan Kuk, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3849-3849
Open Access | Times Cited: 5
Parameters Estimation in Non-Negative Integer-Valued Time Series: Approach Based on Probability Generating Functions
Vladica Stojanović, Еуген Љајко, Marina Tošić
Axioms (2023) Vol. 12, Iss. 2, pp. 112-112
Open Access | Times Cited: 2
Vladica Stojanović, Еуген Љајко, Marina Tošić
Axioms (2023) Vol. 12, Iss. 2, pp. 112-112
Open Access | Times Cited: 2
Retrospective analysis and forecasting of the spread of viruses in real time: the case of COVID-19 in St. Petersburg and Moscow in 2020–2021
Victor Zakharov, Yu. Е. Balykina
Problems of Virology (2024) Vol. 69, Iss. 6, pp. 500-508
Open Access
Victor Zakharov, Yu. Е. Balykina
Problems of Virology (2024) Vol. 69, Iss. 6, pp. 500-508
Open Access
Education and Mathematics Models (A Case Study of Epidemiology of Virus Spread)
Andreas Perdamenta Peranginangin
Bulletin of Science Education (2023) Vol. 3, Iss. 3, pp. 330-330
Open Access | Times Cited: 1
Andreas Perdamenta Peranginangin
Bulletin of Science Education (2023) Vol. 3, Iss. 3, pp. 330-330
Open Access | Times Cited: 1
Principle of Dynamic Balance of Demographic Process and the Limits of World Population Growth
В. В. Захаров
Doklady Mathematics (2023) Vol. 108, Iss. 2, pp. 419-424
Closed Access | Times Cited: 1
В. В. Захаров
Doklady Mathematics (2023) Vol. 108, Iss. 2, pp. 419-424
Closed Access | Times Cited: 1
Data-Driven Management of Vaccination and Its Consequences
Anastasia Levina, Igor Ilin, Nina Trifonova, et al.
Systems (2023) Vol. 11, Iss. 11, pp. 553-553
Open Access
Anastasia Levina, Igor Ilin, Nina Trifonova, et al.
Systems (2023) Vol. 11, Iss. 11, pp. 553-553
Open Access
Two Epidemic Models of Malaria and Their Practical Applications
Victor Zakharov, Serigne M. Ndiaye
Doklady Mathematics (2023) Vol. 108, Iss. S1, pp. S8-S16
Closed Access
Victor Zakharov, Serigne M. Ndiaye
Doklady Mathematics (2023) Vol. 108, Iss. S1, pp. S8-S16
Closed Access
PRINCIPLE OF DYNAMIC BALANCE OF DEMOGRAPHIC PROCESS AND THE LIMITS OF WORLD POPULATION GROWTH
Victor Zakharov
Доклады Российской академии наук Математика информатика процессы управления (2023) Vol. 513, Iss. 1, pp. 108-114
Closed Access
Victor Zakharov
Доклады Российской академии наук Математика информатика процессы управления (2023) Vol. 513, Iss. 1, pp. 108-114
Closed Access